The Radon transform in Hemming spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1990), pp. 50-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_10_a6,
author = {V. G. Chernov},
title = {The {Radon} transform in {Hemming} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--55},
year = {1990},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_10_a6/}
}
V. G. Chernov. The Radon transform in Hemming spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1990), pp. 50-55. http://geodesic.mathdoc.fr/item/IVM_1990_10_a6/